Filter your results

Format »

Author »

  • Lagrange, René (12)

Publication Title »

  • Acta Mathematica (12)
  • You have access to this content.
  • You have partial access to this content.
  • You do not have access to this content.

Search results

Showing 1-10 of 12 results

Select/deselect all
  • Export citations

Métrique anallagmatique

Lagrange, René
Acta Mathematica Volume 86, (1951), 259-295.

Journal article

Sur les produits d'inversions

Lagrange, René
Acta Mathematica Volume 82, (1950), 1-70.

Journal article
Select/deselect all